| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search - no similar complaints within assocated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Due to excessive vaulting, the lens was intraoperatively implanted and removed.The problem was resolved.
Additional Manufacturer Narrative
B5: patient experienced excessive vault and significant reduction of significant reduction of irido-corneal angles.Claim# (b)(4).
Additional Manufacturer Narrative
H3: lens was returned dry in a microcentrifuge vial with residue/debris on the product.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Udi: (b)(4).Claim# (b)(4).